RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 5, Pages 599–630 (Mi izv3990)  

This article is cited in 2 scientific papers (total in 3 papers)

A variational problem of Hilbert

S. M. Nikol'skii


Full text: PDF file (2729 kB)

Bibliographic databases:
Received: 12.12.1957

Citation: S. M. Nikol'skii, “A variational problem of Hilbert”, Izv. Akad. Nauk SSSR Ser. Mat., 22:5 (1958), 599–630

Citation in format AMSBIB
\Bibitem{Nik58}
\by S.~M.~Nikol'skii
\paper A~variational problem of Hilbert
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 5
\pages 599--630
\mathnet{http://mi.mathnet.ru/izv3990}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=100807}
\zmath{https://zbmath.org/?q=an:0086.30703}


Linking options:
  • http://mi.mathnet.ru/eng/izv3990
  • http://mi.mathnet.ru/eng/izv/v22/i5/p599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, V. A. Sadovnichii, S. A. Telyakovskii, “On the scientific work of S. M. Nikol'skii”, Russian Math. Surveys, 60:6 (2005), 1005–1020  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    3. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:169
    Full text:80
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019